Research ArticleOpen accessMathematical Model Mathematical Models for the Dynamics of Tuberculosis in Density-dependent Populations: The Case of Internally Displaced Peoples' Camps (IDPCs) in UgandaA. Ssematimba, J. Y.T. Mugisha, L.S. LuboobiJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 6,891 accessesView PDFCite
Author
2 articles in our journalsL.S. Luboobi
Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessModeling Traffic Flow and Management at Un-signalized, Signalized and Roundabout Road IntersectionsR. Kakooza, L.S. Luboobi, J.Y.T. MugishaJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 6,611 accessesView PDFCite